# SDR 95ZZZX2422

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47227
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847505
- Condition: Cracked
- Location: Spar Attach
- Part time: 4,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION UPON REMOVAL OF 95643-07 BRACKET ASSEMBLY, FOUND CRACK IN RIB ASSY AT SPAR ATTACH POINT.  SUSPECT CRACKING DUE TO AGE AND MANY SIDE LOAD LANDINGS BY STUDENTS.  SUGGEST RIB BE MANUFACTURED FROM THICKER ALUMINUM.
